# SDR AALA202409246185

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,962 hours, 16,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION FOR 1R DOOR CHECK DOOR PRESSURE. SERVICED IAW AMM 52-10-00-614-001-A.
